# SDR CKSA95132

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DS073S
- Condition: Bad
- Location: Lt Mlg Door
- Part time: 54,908 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KIND/KTOL - FLT 68093 - ON TAKEOFF FROM IND, UPLATCH CHECK FAILED.  (DOORS NOT LATCHED AND LEFT DOOR UNSAFE LIGHT ON.) FOUND BAD PIN AT DOOR SWITCH.  SECURED NEW PIN.  DOOR LIGHTS OPS CHECK GOOD IAW DACO MM 32-12-1.  (X)
